RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Geom. Topol., 2013, том 17, выпуск 3, страницы 1745–1772 (Mi gt3)  

Universal realisators for homology classes

A. A. Gaifullinabc

a Institute for Information Transmission Problems (Kharkevich Institute), 19 Bolshoy Karetny per, Moscow 127994, Russia
b Lomonosov Moscow State University, Leninskie Gory, Moscow 119991, Russia
c Department of Geometry and Topology, Steklov Mathematical Institute, 8 Gubkina Str, Moscow 119991, Russia

Аннотация: We study oriented closed manifolds $M^n$ possessing the following universal realisation of cycles (URC) property: For each topological space $X$ and each homology class $z\in H_n(X,\mathbb{Z})$, there exists a finite-sheeted covering $\widehat{M}^n\to M^n$ and a continuous mapping $f:\widehat{M}^n\to X$ such that $f_*[\widehat{M}^n]=kz$ for a non-zero integer $k$. We find a wide class of examples of such manifolds $M^n$ among so-called small covers of simple polytopes. In particular, we find $4$–dimensional hyperbolic manifolds possessing the URC property. As a consequence, we obtain that for each $4$–dimensional oriented closed manifold $N^4$, there exists a mapping of non-zero degree of a hyperbolic manifold $M^4$ to $N^4$. This was earlier conjectured by Kotschick and Löh.

Финансовая поддержка Номер гранта
Российский фонд фундаментальных исследований 11-01-00694
12-01-31444
Министерство образования и науки Российской Федерации MD-4458.2012.1
2010-220-01-077
Фонд Дмитрия Зимина «Династия»
The work was partially supported by RFBR (projects 11-01-00694 and 12-01-31444), by a grant of the President of the Russian Federation (project MD-4458.2012.1), by a grant of the Government of the Russian Federation (project 2010-220-01-077), and by a grant from Dmitry Zimin's "Dynasty" foundation.


DOI: https://doi.org/10.2140/gt.2013.17.1745


Реферативные базы данных:

Тип публикации: Статья
УДК: 57N65
MSC: 53C23, 52B70, 20F55
Поступила в редакцию: 07.04.2012
Принята в печать:04.03.2013
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/gt3

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:58
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020